# SDR USAA060694

- Difficulty date: May 11, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 37,053 hours, 37,053 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 146N524659
- Condition: Corroded
- Location: Bs 1681 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 1681.8 12 INCHES I/B OF STR 17L, CLIP ANGLE LEG CORROSION.  REMOVED AND INSTALLED NEW PART PER BOEING DWG 146N5246, SRM 51-30-01; CORROSION TASK JL-57-53505; LEVEL 1, DEFECT SIZE: 1.5 BY 4 INCH.
